# SDR UALA2012121007148

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,847 hours, 8,919 cycles
- Engine: Pwa PW4056
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Deflated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DEFLATED NLG STRUT AND DR-2L CAME IN CONTACT WITH ENTRY STAND.  GRIT BAR ATTACH BRACKETS AND RODS DAMAGED.  FOUND BROKEN LIFTER ASSY FOR GIRT BAR AT DOOR 2L.  REPLACED LIFTERS.  ALSO REPLACED RODS. ITEMS 17, 19 AND 21.
